# SDR ZW0A0212604

- Difficulty date: December 19, 2002
- Submitted: December 20, 2002
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 59,653 hours, 31,260 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CEILING EMERGENCY LIGHTS AT ROW 8 THROUGH 16 AND ROW 21 THROUGH 31, AND THE EGRESS LIGHTS IN THE FIRST CLASS CABIN, WERE INOPERATIVE. REPLACED THE POWER SUPPLY AT EACH OF THE LOCATIONS.
